# SDR AALA202504287986

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 67,819 hours, 28,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON PS CHECK FOUND LEFT HAND FLASHLIGHT AT CABIN ATTENDANT SEAT INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT AT THE CABIN ATTENDANT SEAT LEFT HAND SIDE, OPERTIONAL CHECK GOOD. PER  AMM 25-64-00.
